Translator Disclaimer
15 March 2009 Independence of points on elliptic curves arising from special points on modular and Shimura curves, I: Global results
Alexandru Buium, Bjorn Poonen
Author Affiliations +
Duke Math. J. 147(1): 181-191 (15 March 2009). DOI: 10.1215/00127094-2009-010

Abstract

Given a correspondence between a modular curve S and an elliptic curve A, we prove that the intersection of any finite-rank subgroup of A with the set of points on A corresponding to CM points on S is finite. We prove also a version in which S is replaced by a Shimura curve and A is replaced by a higher-dimensional abelian variety

Citation

Download Citation

Alexandru Buium. Bjorn Poonen. "Independence of points on elliptic curves arising from special points on modular and Shimura curves, I: Global results." Duke Math. J. 147 (1) 181 - 191, 15 March 2009. https://doi.org/10.1215/00127094-2009-010

Information

Published: 15 March 2009
First available in Project Euclid: 26 February 2009

zbMATH: 1177.11050
MathSciNet: MR2494460
Digital Object Identifier: 10.1215/00127094-2009-010

Subjects:
Primary: 11G18
Secondary: 14G20

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.147 • No. 1 • 15 March 2009
Back to Top